Alert archive / Missouri / River Flood Warnings in 2012
River Flood Warning 15, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Mar 23, 2012, 11:56 PM CDT for Cooper County, Missouri. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2012, 11:56 PM CDT (04:56 UTC)
- Expired
- Mar 24, 2012, 3:31 PM CDT
- In force
- 16 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
County Cooper County, MO
The radar
The Pleasant Hill radar (KEAX), 126 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Lamine River near Otterville (OTTM7). The gauge peaked at 16.14 ft at Mar 24, 2012, 10:00 AM CDT.
- Action stage
- 10 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06906800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
377
WGUS43 KEAX 240456
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1156 PM CDT FRI MAR 23 2012
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
LAMINE RIVER NEAR OTTERVILLE AFFECTING COOPER COUNTY.
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING RIVERS IN MISSOURI...
BLACKWATER RIVER NEAR BLUE LICK AFFECTING COOPER AND SALINE
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC053-195-250456-
/O.CON.KEAX.FL.W.0007.000000T0000Z-120328T0536Z/
/BLVM7.2.ER.120321T0636Z.120324T0600Z.120327T0536Z.NO/
1156 PM CDT FRI MAR 23 2012
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* AT 11:45 PM FRIDAY THE STAGE WAS 28.9 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.2 FEET BY
EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
TUESDAY MORNING.
* AT 29.0 FEET...LIVESTOCK IN PASTURES ALONG THE RIVER MAY BE
ENDANGERED. EXTENSIVE DAMAGE ALSO OCCURS TO CROPLAND AND PASTURE.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 28.9 SAT 12 AM 29.2 EARLY SATURDAY MORNING
$$
MOC053-250455-
/O.NEW.KEAX.FL.W.0015.120324T0456Z-120325T0629Z/
/OTTM7.1.ER.120324T0404Z.120324T0600Z.120324T0629Z.NO/
1156 PM CDT FRI MAR 23 2012
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE LAMINE RIVER NEAR OTTERVILLE.
* UNTIL LATE SATURDAY NIGHT.
* AT 11:15 PM FRIDAY THE STAGE WAS 15.1 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.2 FEET BY
EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
SATURDAY MORNING.
* AT 15.0 FEET...LOW LYING WOODLANDS AND FIELDS ALONG THE RIVER
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
LAMINE RIVER
OTTERVILLE 15 15.1 FRI 11 PM 15.2 EARLY SATURDAY MORNING
$$3 follow-up statements
437
WGUS83 KEAX 240902
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
402 AM CDT SAT MAR 24 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
KANSAS...
MARAIS DES CYGNES RIVER AT LA CYGNE AFFECTING LINN COUNTY.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
LAMINE RIVER NEAR OTTERVILLE AFFECTING COOPER COUNTY.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BLACKWATER RIVER NEAR BLUE LICK AFFECTING COOPER AND SALINE
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC053-195-250902-
/O.CON.KEAX.FL.W.0007.000000T0000Z-120328T0536Z/
/BLVM7.2.ER.120321T0636Z.120324T0830Z.120327T0536Z.NO/
402 AM CDT SAT MAR 24 2012
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL LATE TUESDAY NIGHT.
* AT 3:45 AM SATURDAY THE STAGE WAS 29.4 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TUESDAY MORNING.
* AT 29.0 FEET...LIVESTOCK IN PASTURES ALONG THE RIVER MAY BE
ENDANGERED. EXTENSIVE DAMAGE ALSO OCCURS TO CROPLAND AND PASTURE.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 29.4 SAT 04 AM 28.8 THIS MORNING
$$
MOC053-250901-
/O.EXT.KEAX.FL.W.0015.000000T0000Z-120325T1203Z/
/OTTM7.1.ER.120324T0404Z.120324T0815Z.120324T1203Z.NO/
402 AM CDT SAT MAR 24 2012
THE FLOOD WARNING CONTINUES FOR
THE LAMINE RIVER NEAR OTTERVILLE.
* UNTIL SUNDAY MORNING.
* AT 3:15 AM SATURDAY THE STAGE WAS 15.6 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS MORNING.
* AT 15.0 FEET...LOW LYING WOODLANDS AND FIELDS ALONG THE RIVER
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
LAMINE RIVER
OTTERVILLE 15 15.6 SAT 03 AM 15.0 THIS MORNING
$$
KSC107-240932-
/O.CAN.KEAX.FL.W.0012.000000T0000Z-120325T0600Z/
/LCGK1.1.ER.120322T0800Z.120323T1230Z.120324T0700Z.NO/
402 AM CDT SAT MAR 24 2012
THE FLOOD WARNING IS CANCELLED FOR
THE MARAIS DES CYGNES RIVER AT LA CYGNE.
* AT 3:15 AM SATURDAY THE STAGE WAS 24.9 FEET.
* FLOOD STAGE IS 25.0 FEET.
* FELL BELOW FLOOD STAGE AT 2:00 AM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 18.7 FEET BY SUNDAY
MORNING.
* AT 25.0 FEET...LOW LYING FARMLAND AND OTHER RURAL LAND FLOODS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MARAIS DES CYGNES RIVER
LA CYGNE 25 24.9 SAT 03 AM 24.3 THIS MORNING
$$706
WGUS83 KEAX 241425
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
925 AM CDT SAT MAR 24 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BLACKWATER RIVER NEAR BLUE LICK AFFECTING COOPER AND SALINE
COUNTIES.
LAMINE RIVER NEAR OTTERVILLE AFFECTING COOPER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC053-195-251425-
/O.EXT.KEAX.FL.W.0007.000000T0000Z-120328T0634Z/
/BLVM7.2.ER.120321T0636Z.120325T0000Z.120327T0634Z.NO/
925 AM CDT SAT MAR 24 2012
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL LATE TUESDAY NIGHT.
* AT 8:45 AM SATURDAY THE STAGE WAS 29.5 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.8 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY
MORNING.
* AT 29.0 FEET...LIVESTOCK IN PASTURES ALONG THE RIVER MAY BE
ENDANGERED. EXTENSIVE DAMAGE ALSO OCCURS TO CROPLAND AND PASTURE.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 29.5 SAT 09 AM 29.8 THIS EVENING
$$
MOC053-251424-
/O.EXT.KEAX.FL.W.0015.000000T0000Z-120326T0043Z/
/OTTM7.1.ER.120324T0404Z.120324T1800Z.120325T0043Z.NO/
925 AM CDT SAT MAR 24 2012
THE FLOOD WARNING CONTINUES FOR
THE LAMINE RIVER NEAR OTTERVILLE.
* UNTIL SUNDAY EVENING.
* AT 6:15 AM SATURDAY THE STAGE WAS 15.9 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.2 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* AT 15.0 FEET...LOW LYING WOODLANDS AND FIELDS ALONG THE RIVER
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
LAMINE RIVER
OTTERVILLE 15 15.9 SAT 06 AM 16.2 THIS AFTERNOON
$$311
WGUS83 KEAX 242031
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
331 PM CDT SAT MAR 24 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...
LAMINE RIVER NEAR OTTERVILLE AFFECTING COOPER COUNTY.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BLACKWATER RIVER NEAR BLUE LICK AFFECTING COOPER AND SALINE
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC053-195-252031-
/O.CON.KEAX.FL.W.0007.000000T0000Z-120328T0634Z/
/BLVM7.2.ER.120321T0636Z.120325T0000Z.120327T0634Z.NO/
331 PM CDT SAT MAR 24 2012
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL LATE TUESDAY NIGHT.
* AT 2:45 PM SATURDAY THE STAGE WAS 29.4 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.8 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY
MORNING.
* AT 29.0 FEET...LIVESTOCK IN PASTURES ALONG THE RIVER MAY BE
ENDANGERED. EXTENSIVE DAMAGE ALSO OCCURS TO CROPLAND AND PASTURE.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 29.4 SAT 03 PM 29.8 THIS EVENING
$$
MOC053-242101-
/O.CAN.KEAX.FL.W.0015.000000T0000Z-120326T0043Z/
/OTTM7.1.ER.120324T0404Z.120324T1115Z.120324T1902Z.NO/
331 PM CDT SAT MAR 24 2012
THE FLOOD WARNING IS CANCELLED FOR
THE LAMINE RIVER NEAR OTTERVILLE.
* AT 2:15 PM SATURDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FELL BELOW FLOOD STAGE AT 2:02 PM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.5 FEET BY SUNDAY
MORNING.
* AT 15.0 FEET...LOW LYING WOODLANDS AND FIELDS ALONG THE RIVER
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
LAMINE RIVER
OTTERVILLE 15 14.9 SAT 02 PM 12.1 THIS EVENING
$$
cdbWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Mar 23, 6:21 PM CDT, 5 hours 35 minutes earlier.
Area forecast discussion, Mar 23, 6:21 PM CDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 621 PM CDT FRI MAR 23 2012 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... We're finally starting to see the light at the end of the tunnel when it comes to this pesky upper low that has far outlasted it's welcome to the area. Late this afternoon, the center of near vertically stacked upper low was centered just south of the Columbia area. Interesting afternoon in east central Missouri as upper level low in combination with weak surface high pressure and northeast extending confluent axis have produced isolated cold air funnels. Very low freezing levels have produced pea to dime size hail just east of the CWA. Further west, activity has mainly been in the form of showers. However, given even the meager instability that has rotated around the upper low, a few small hail producing thunderstorms could be possible through sunset. Tonight: Upper level low begins to move eastward, which will signal decreasing clouds and an outlook for a beautiful weekend. Conceptually, with skies clearing along with wet ground, and relatively light winds fog should be strong probability. However, deterministic models along with numerical guidance continues to show no indication of fog development. This lack of development could partially be held up by a slight increase in the surface pressure gradient which will in return allow drier air to advect eastward and counter the diurnal drop into the upper 40s. Will play this cautiously though and continue to mention fog in the forecast. Saturday-Sunday: Beautiful to say the least. Mid-level ridging will again provide sunny skies and light winds. Temperatures on Saturday will climb into the 70s in most locations, with a hint of lingering clouds in the eastern CWA. Little to no change for Sunday other than a slight increase in low-level temperatures. High temperatures will climb into the upper 70s in most locations. Monday-Friday: The next upper trough moving through the southwestern United States will begin to rotate northeastward as early as Monday. Medium range models differ to a degree with timing of this wave, nevertheless a warm front will lift into the area Sunday night. Of more concern is the potential for stronger Canadian high pressure to sink into the central and eastern Great Lakes. This surface high could hold back the northeastern progression of the surface front and pin the front in southern Iowa. South of the front temperatures will climb into the lower 80s. Overall precipitation chances remain low throughout the medium range as mid-level ridging remains the dominate feature aloft. Shortwaves lifting over or stuck under the ridge will provide low chances for thunderstorms Tuesday and again Wednesday and Thursday as weak surface troughing lingers in the area. Regarding temperatures, little to no chance in the outlook through the rest of March. Barring a substantial change in forecast models, temperatures will remain near the 70 degree mark for highs and in the upper 40s to low-mid 50s for lows. This will only continue the significant growth we've experienced this spring. Dux && .AVIATION... Rapid clearing will continue through the next hour, with clear skies expected for most of the 00Z TAF period. Winds will be a bit chaotic in the vicinity of a lingering surface boundary leftover from earlier showers, but should trend light westerly overnight. A west to west-northwest direction is expected for Saturday, with speeds generally around 8 knots. With the dry air upstream, think the overall threat of fog is low across the terminals overnight despite abundant ground moisture. Will monitor trends but continue to leave out of TAFs for now given very low SREF probabilities. Bookbinder && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && WFO EAX
Hazardous weather outlook, Mar 23, 6:17 PM CDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 617 PM CDT FRI MAR 23 2012 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-241100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 617 PM CDT FRI MAR 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT WIDELY SCATTERED THUNDERSTORMS...CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS TO 40 MPH...WILL IMPACT AREAS ALONG AND EAST OF HIGHWAY 65 THROUGH 7 PM...THEN WILL QUICKLY DISSIPATE WITH SUNSET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS CHANCES WILL INCREASE FROM TUESDAY TO THURSDAY OF NEXT WEEK AS A FRONTAL BOUNDARY APPROACHES AND STALLS NEAR THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. BOOKBINDER
In the hours before
Special weather statement, Mar 23, 6:27 PM CDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 627 PM CDT FRI MAR 23 2012 MOZ039-045-240015- PETTIS MO-SALINE MO- 627 PM CDT FRI MAR 23 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL AND SOUTHERN SALINE COUNTY...AS WELL AS NORTHERN PETTIS COUNTY UNTIL 715 PM CDT... AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MALTA BEND...OR 7 MILES WEST OF MARSHALL...MOVING SOUTH AT 20 MPH. A SECOND STRONG STORM WAS LOCATED ALONG INTERSTATE 70 ABOUT 5 MILES EAST OF SWEET SPRINGS...ALSO MOVING SOUTH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED. THESE STORMS MAY ALSO BE CAPABLE OF PRODUCING BRIEF FUNNEL CLOUDS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... SWEET SPRINGS AND HOUSTONIA. THESE STORMS WILL IMPACT I-70 BETWEEN MILE MARKERS 67 AND 81. LAT...LON 3889 9310 3883 9341 3913 9344 3920 9325 TIME...MOT...LOC 2325Z 339DEG 17KT 3912 9333 BOOKBINDER
Special weather statement, Mar 23, 6:48 PM CDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
648 PM CDT FRI MAR 23 2012
MOZ040-046-240030-
COOPER MO-HOWARD MO-
648 PM CDT FRI MAR 23 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOWARD AND
NORTHEASTERN COOPER COUNTIES UNTIL 730 PM CDT...
AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTH OF MIDWAY...OR 11 MILES SOUTHEAST
OF FAYETTE...MOVING SOUTHWEST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BOONVILLE...WOOLDRIDGE AND PRAIRIE HOME.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 98 AND 114.
LAT...LON 3878 9260 3893 9285 3916 9252 3913 9249
3899 9256 3897 9255 3893 9250 3892 9249
TIME...MOT...LOC 2348Z 037DEG 12KT 3908 9251
BOOKBINDERSpecial weather statement, Mar 23, 7:09 PM CDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
709 PM CDT FRI MAR 23 2012
MOZ039-045-240045-
PETTIS MO-SALINE MO-
709 PM CDT FRI MAR 23 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SALINE AND
NORTHWESTERN PETTIS COUNTIES UNTIL 745 PM CDT...
AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SWEET SPRINGS...MOVING SOUTH AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SWEET SPRINGS AND HOUSTONIA.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 66 AND 72 THROUGH 715 PM.
LAT...LON 3880 9350 3882 9350 3902 9343 3900 9330
3875 9333
TIME...MOT...LOC 0008Z 013DEG 13KT 3895 9338
BOOKBINDERThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 7:09 PM CDT | Special Weather Statement | EAX | Pettis | 36 min |
Nearby
River Flood Warnings in Missouri, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.